MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81735
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that coating issue occurred.The target lesion was located in superficial femoral artery.A 165cm transend periph guidewire was advanced for use.However, during procedure the physician noticed that the coating came off.The procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient's status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the returned device matches with upn provided by the customer.The guidewire returned with its original opened pouch along with an introducer guidewire and a torque device.The guidewire returned had the distal tip bent.The guidewire body was kinked approximately at 59.7 inches from the proximal end.No more visual damages were found in the returned device.The whole guidewire and the distal tip were carefully inspected and no abnormalities were found.The polymer jacket coating was in good condition; it was complete and no damages were observed.

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10416264
Report Number2134265-2020-11152
Device Sequence Number11359229
Product Code DQX
UDI-Device Identifier08714729326281
UDI-Public08714729326281
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2021
Device Model Number81735
Device Catalogue Number81735
Device Lot Number0024804729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR